# SDR ASAA0540040

- Difficulty date: January 21, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65479522
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - AFT CARGO DOOR DENTED IN MIDDLE, EXTERNAL SKIN.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM. (K)
